# SDR ZZDA2011321

- Difficulty date: March 26, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN, STA 237, LONG L17L, CREASED.  ACCOMPLISHED FUSELAGE SKIN FILLER AND DOUBLER REPAIR PER B717 SRM 53-00-01 FIG 201 REPAIR 6.
